# SDR ASAA0976023

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 113A2931U1
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MAIN FLAP I/B AFT FLAP TRACK CLOSE OUT ANGLE IS CHAFED BEYOND SRM LIMITS.  REMOVED AND REPLACED WITH NEW.
